Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 142, NWS Hastings, NE

May 19, 2012Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 19, 2012, 6:01 PM CDT for Dawson County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2012, 6:01 PM CDT (23:01 UTC)
Expired
May 19, 2012, 6:45 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dawson County, NE

The radar

The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:05 PM CDTHAIL 0.756 N Lexington, NEPEA TO PENNY SIZE HAIL WITH 35 TO 40 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-495 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS53 KGID 192301
SVRGID
NEC047-192345-
/O.NEW.KGID.SV.W.0142.120519T2301Z-120519T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
601 PM CDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 645 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF COZAD TO
  OVERTON...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMNER AND EDDYVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 218 AND 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4105 9974 4105 9943 4097 9942 4068 9949
      4086 10011
TIME...MOT...LOC 2301Z 228DEG 40KT 4092 9985 4081 9956
WIND...HAIL 60MPH 1.00IN

$$

EWALD
2 follow-up statements
435 
WWUS53 KGID 192319
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT SAT MAY 19 2012

NEC047-192345-
/O.CON.KGID.SV.W.0142.000000T0000Z-120519T2345Z/
DAWSON NE-
619 PM CDT SAT MAY 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAWSON COUNTY UNTIL 645 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF EDDYVILLE TO
6 MILES SOUTHWEST OF MILLER...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUMNER AND EDDYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4105 9974 4105 9944 4099 9942 4093 9943
      4074 9947 4094 9995
TIME...MOT...LOC 2319Z 233DEG 37KT 4098 9969 4087 9940
WIND...HAIL 60MPH 1.00IN

$$

EWALD
218 
WWUS53 KGID 192337
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT SAT MAY 19 2012

NEC047-192347-
/O.EXP.KGID.SV.W.0142.000000T0000Z-120519T2345Z/
DAWSON NE-
637 PM CDT SAT MAY 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWSON COUNTY
WILL EXPIRE AT 645 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN HASTINGS.

LAT...LON 4105 9974 4105 9944 4099 9942 4093 9943
      4074 9947 4094 9995
TIME...MOT...LOC 2337Z 233DEG 37KT 4109 9949 4098 9920

$$

EWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 19, 2:26 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 19 2012

.SHORT TERM...REST OF TODAY THROUGH SUNDAY. PRIMARY FORECAST
CONCERN LIES WITH THUNDERSTORM CHANCES THROUGH THIS EVENING.

UPPER LEVEL PROFILER AND SATELLITE DATA NOT SHOWING ANY SURPRISES
EARLY THIS AFTERNOON...WITH THE SYSTEM OF INTEREST STARTING TO
PUSH OUT OF CO AND ONTO THE PLAINS...AND ACTIVITY IS ALREADY
ONGOING ACROSS PORTIONS OF SWRN NEB/WRN KS AND MOVING TOWARD THE
WRN EDGE OF THE CWA. AT THE SFC...MAIN FRONT MADE PRETTY GOOD
EASTWARD PROGRESS THIS MORNING...MAKING IT ABOUT HALFWAY THROUGH
THE CWA...WHERE IT HAS SINCE SLOWED/STALLED OUT. WARMER MID LEVEL
TEMPS HAVE KEPT THE AREA IN THE PROXIMITY OF THE FRONT CAPPED OFF
SO FAR...BUT THAT ISNT EXPECTED TO LAST TOO MUCH LONGER AS THE
UPPER LEVEL TROUGH APPROACHES. EVEN WITH PLENTY OF CLOUD COVER IN
PLACE...TEMPS CLIMBING WELL INTO THE 70S AND LOWER 80S ALONG WITH
DEWPOINTS APPROACHING/AT 60 DEGREES HAS RESULTED IN INSTABILITY
VALUES NEAR/+ 2000 J/KG ALONG AND AHEAD OF THE FRONT WITH WEAKER
SHEAR...WITH LESS INSTABILITY BUT BETTER SHEAR SET UP BEHIND THE
FRONT.

THIS SURFACE FRONT WILL REMAIN THE PRIMARY FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON/EVENING...BUT WILL ALSO HAVE TO KEEP AN
EYE ON THE ONGOING ELEVATED ACTIVITY TO THE WEST. SHORT TERM/HIRES
MODELS REMAIN IN GOOD AGREEMENT SHOWING THE E/SE HALF OF THE CWA
BEING PRIMARILY IMPACTED BY ANY ACTIVITY ASSOCIATED WITH THE
FRONT...WHERE HAIL/WIND AND AN ISO TOR WILL REMAIN A CONCERN.
HAIL/WIND WOULD BE THE CONCERNS WITH THE ACTIVITY FURTHER WEST.
PRECIPITATION IS EXPECTED SHIFT OFF TO THE E/NE...AND SHIFT OUT
OF THE CWA NEAR/IF NOT BEFORE MIDNIGHT.

ONCE WE GET PAST MIDNIGHT TONIGHT AND THROUGH TOMORROW...DRY
FORECAST REMAINS IN PLACE...WITH SLIGHT NORTHWESTERLY FLOW SETTING
UP IN THE UPPER LEVELS BEHIND THIS LATEST TROUGH AXIS AND AHEAD OF
WEAK RIDGING DEVELOPING OVER THE ROCKIES. ONCE THE SFC FRONT
PUSHES  OUT OF THE CWA...HIGH PRESSURE SETTLES IN FROM THE
WEST...AND IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS
THROUGH THE DAY. THIS WILL KEEP WINDS GENERALLY NORTHERLY...WITH
SPEEDS ARND 10 MPH...AND WITH COOLER AIR ACCOMPANYING THIS SFC
HIGH...TEMPERATURES ARE EXPECTED TO 'ONLY' TOP OUT IN THE LOW/MID
70S...OR NEAR AVERAGE FOR THIS TIME OF YEAR.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

FOR SUNDAY THROUGH TUESDAY NIGHT...UPPER LEVEL RIDGING SHOULD BE A
STRONG INFLUENCE ON KEEP OUR WEATHER DRY WITH A SURFACE TROUGH
IN THE LEE OF THE ROCKY MOUNTAINS DEVELOPING DURING THIS PERIOD.
TUESDAY MAY VERY WELL BE THE WARMEST DAY WITH 850 MB BEING THE
WARMEST AHEAD OF LEE TROUGH AND AN APPROACHING COLD FRONT.
ALSO...TUESDAY AFTERNOON WILL BE QUITE WINDY WITH AN INCREASING
PRESSURE GRADIENT...ESPECIALLY WEST OF HIGHWAY 281.

THE UPPER LEVEL PATTERN BECOMES QUITE AMPLIFIED BY WEDNESDAY.
MODELS  ARE IN GOOD AGREEMENT THAT A MEAN LONGWAVE TROUGH
DEVELOPS IN THE WESTERN UNITED STATES AND A LONGWAVE RIDGE TO THE
EAST. THE GFS IS MORE EARLY AND AGGRESSIVE THAN THE ECMWF AT
EJECTING PIECES OF ENERGY INTO THE PLAINS...WHICH WILL LEAD TO AT
LEAST LOW CHANCES OF PRECIPITATION FROM WEDNESDAY INTO THE REST OF
THE LONG TERM FORECAST. AT THE SURFACE...A WARM FRONT IS FORECAST
TO PASS EAST OF THE CWA BY SOMETIME WEDNESDAY...WITH A COLD FRONT
IN WESTERN NEBRASKA PREDICTED TO STALL SOMEWHERE JUST WEST OF THE
CWA. THE RIDGE TO THE EAST OF THE CWA SHOULD SHUNT MOISTURE RETURN
TO AT LEAST SOME EXTENT...CALLING INTO QUESTION THE CHANCES OF
SEVERE WEATHER AND FOR THAT MATTER...PRECIPITATION. MOISTURE
SHOULD EVENTUALLY MAKE A RETURN WITH THE STALLED BOUNDARY HANGING
AROUND THE REGION INTO THE WEEKEND. DETERMINING SEVERE CHANCES
WILL BE DICEY...BUT STORMS WEDNESDAY AFTERNOON AND EVENING COULD
BE STRONG TO SEVERE...ESPECIALLY AS THE LOW-LEVEL JET KICKS IN
WEDNESDAY EVENING. THE PLACEMENT OF THE BAROCLINIC ZONE WILL BE
CRUCIAL IN DETERMINING SEVERE WEATHER CHANCES FURTHER OUT THAN
WEDNESDAY. SHEAR NEAR THE BOUNDARY SHOULD BE AMPLE FOR SEVERE
WEATHER...BUT INSTABILITY SEEMS TO BE THE LIMITING FACTOR HERE.
NORTHERN AND WESTERN AREAS OF THE CWA HAVE POTENTIAL TO BE COOLER
THAN THE REST IF THE BOUNDARY DRAPES INTO OUR CWA.

&&

.AVIATION...18Z TAF. PRIMARY CONCERN FOR THIS TAF PERIOD LIES WITH
THUNDERSTORM CHANCES. AN UPPER LEVEL STORM SYSTEM PUSHING OUT OF
THE ROCKIES WILL BRING INCREASING THUNDERSTORM CHANCES TO THE
TERMINAL AREA THIS AFTERNOON AND INTO THE EARLY EVENING...AND HAVE
VC MENTION AS WELL AS A TEMPO GROUP MENTIONED. THE SURFACE COLD
FRONT HAS PUSHED SOUTH OF THE TERMINAL...WINDS WILL BE GUSTY THIS
AFTERNOON...AND WILL REMAIN NORTH/NORTHWESTERLY THROUGH THIS TAF
PERIOD. OUTSIDE OF MVFR CIGS BEING POSSIBLE THIS AFTERNOON/EVENING
AS THE STORM SYSTEM PASSES...VFR CONDITIONS EXPECTED.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 19, 2:31 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
231 PM CDT SAT MAY 19 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
231 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND CONTINUING INTO THE MID TO LATE
EVENING HOURS. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO THE
SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TUESDAY AFTERNOON WILL BE WINDY. WIND WILL BLOW FROM THE SOUTH AT
SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED...ESPECIALLY WEST OF HIGHWAY 281.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH SATURDAY.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING. ALTHOUGH PREDICTABILITY IS LOW...STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING...DURING THE TIME PERIOD OF THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND
EVENING ACROSS THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ADO/HEINLEIN

In the hours before

Local storm report, May 19, 5:19 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
519 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             DEWEESE                 40.35N 98.14W
05/19/2012  E1.75 INCH       CLAY               NE   TRAINED SPOTTER

            QUARTER TO GOLF BALL HAIL ALMOST COVERING GROUND

&&

DOXEY
Local storm report, May 19, 5:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
528 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FUNNEL CLOUD     4 S EDGAR               40.31N 97.97W
05/19/2012                   NUCKOLLS           NE   TRAINED SPOTTER

&&

PBEDA
Local storm report, May 19, 5:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             JEWELL                  39.67N 98.15W
05/19/2012  E1.50 INCH       JEWELL             KS   CO-OP OBSERVER

            HAIL UP TO THE SIZE OF PING PONG BALLS REPORTED.

&&

ODER
Local storm report, May 19, 5:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
536 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             E JEWELL                39.67N 98.15W
05/19/2012  E1.50 INCH       JEWELL             KS   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL...JUST HAIL NO WIND OR RAIN

&&

PBEDA
Special weather statement, May 19, 5:45 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT SAT MAY 19 2012

NEZ060-072-192330-
DAWSON NE-GOSPER NE-
545 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GOSPER AND DAWSON
COUNTIES UNTIL 630 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
COZAD TO JOHNSON LAKE TO 6 MILES EAST OF JOHNSON LAKE...AND MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEXINGTON...
  WILLOW ISLAND...
  COZAD...
  OVERTON...
  SUMNER...
  EDDYVILLE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 215 AND 246.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4095 10013 4104 10001 4105 9943 4092 9943
      4075 9946 4068 9961 4069 9964 4067 9964
      4065 9969 4072 10018
TIME...MOT...LOC 2245Z 225DEG 24KT 4078 9998 4075 9982
          4068 9972

EWALD
Local storm report, May 19, 5:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             SUPERIOR                40.02N 98.07W
05/19/2012  M1.00 INCH       NUCKOLLS           NE   TRAINED SPOTTER

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:49 PM CDTSpecial Weather StatementGIDDawson41 min
May 19, 2:55 PM CDTSevere Thunderstorm WarningGIDDawson37 min
May 19, 3:52 PM CDTSpecial Weather StatementGIDAdams, Webster38 min
May 19, 4:19 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Webster41 min
May 19, 4:32 PM CDTSpecial Weather StatementGIDClay43 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls, Webster48 min
May 19, 4:44 PM CDTSpecial Weather StatementGIDWebster31 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk, York37 min
May 19, 4:56 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster49 min
May 19, 5:14 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York46 min
May 19, 5:19 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer41 min
May 19, 5:24 PM CDTTornado WarningGIDClay, Fillmore, Nuckolls, Thayer36 min
May 19, 5:29 PM CDTSevere Thunderstorm WarningGIDPolk, York46 min
May 19, 5:29 PM CDTTornado WarningGIDNuckolls31 min
May 19, 5:45 PM CDTSpecial Weather StatementGIDDawson45 min
May 19, 5:56 PM CDTSevere Thunderstorm WarningGIDYork49 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer48 min
May 19, 5:59 PM CDTTornado WarningGIDFillmore31 min
May 19, 6:07 PM CDTSevere Thunderstorm WarningGIDAdams, Hall38 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningGIDPolk30 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningGIDYork21 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick30 min
May 19, 6:46 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Hamilton, York3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.